# SDR 2007UALA03652

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 45,874 hours, 16,096 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF CENTER SYSTEM HYDRAULIC PRESSURE.   10-11-07   CREW SECURED CENTER SYSTEM AC PUMPS AT 0.70. CENTER HYDRAULIC SYSTEM SERVICED TO FULL.
